# SDR DALA2019070804127

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 59,371 hours, 19,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY LIGHT HOUSING BROKEN @ ROW 17DEF. CORRECTIVE ACTION: INSTALLED NEW HOUSING. CKS GOOD. (5513537)
